Bump after injection of lip filler with Belotero
Thank you for your question.
Do not massage the area. I recommend that you wait 2 weeks before you make any decisions as to whether to intervene with possible dissolution IF there is a "lump or bump". It is too early before the 2 week timetable to be concerned about uneven injection of product because the lump could be a bruise.
Bump after Belotero injections into Lips
Thank you for posting your concerns. At one day post injections of Belotero, you do not need to worry. Try to gently massage it down and use cold compresses. If this does not work, see your doctor. Hyaluronidase can be injected to dissolve the injected material. Good luck with the recovery.
Belotero in the lips
Belotero has the constancy of thick water, so it is great around the eyelids and lips, because it is so thin. If you have a HUGE lump, it is most from a small capillary that bled - which is very common in either the lips or the lower eyelids. It will take about 2-3 weeks for that to go down though. Ice will help. Smoking never helps. Always blame your boyfriend.
Belotero and Lumpiness
Belotero is a good product for injection and I would definitely wait two weeks for the swelling to subside. If there is still swelling after that time I would return to your treating physician for Vitrase to reduce the product. Please consult a board certified dermatologist who is a specialist in cosmetic injections for the best results. Best, Dr. Green
Swelling after lip filler
Swelling immediately after lip injections may represent swelling and/or a hematoma formation (solid collection of clotted blood). After lip injections, I advise my patients to ice their lips for 2-3 days to help improve the amount of swelling. Depending on the type of filler I inject, I ask my patients to massage any lumps or bumps they may feel. Before massaging, please ask your doctor if this is something you should do. In general, the swelling/hematoma/bruising could last 2 weeks, so it is important to wait in order to see the final result. I also ask my patients to try to avoid blood thinners (Aspirin, Ibuprofen, Motrin, etc.) at least 2 weeks prior to filler placement as this can increase your risk of bleeding, bruising, and hematoma formation.
Swelling/Bruising/Lumpiness (early) from Fillers
I always tell my patients to not love their filler
injections for 2 weeks. Swelling is very common and sometimes immediate. It can
last 3-7 days and a good idea is to use cold compresses. Cold compresses may be
used immediately after treatment to reduce swelling only if needed. This may be
applied for 3 minutes, 3 times per day, for up to 3 days. This is best done
with a bag of peas in a zip lock bag. Only apply light pressure to the area but
gentle massage might be necessary if the bump is from the filler material
itself. Get Arnica gel if you can find some and apply a few times a day as well
to help treat any swelling. Avoid any blood thinners. Bruising can also last
1-2 weeks. I don't recommend hyaluronidase this early and wait a few weeks until
the swelling has resolved. If it is persistent or you are worried, set up a
follow up appointment with your dermatologist.
Swelling Normal Right After Belotero
Whenever the lips are injected with any product, there is a risk of extreme swelling. This usually can last for several days. Often the lips will appear twice the size. Everyone varies on the degree of swelling. Only time will tell if the lump is swelling or filler. If it is product/ filler, it usually can be easily massaged and molded by your physician in 10-14 days. I recommend that you do not massage it. That can lead to more swelling.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
Please see your physician if you are concerned, but often I tell people to take 2 weeks before deciding on the ultimate outcome. Best, Dr. Emer.
Thank you for your question.
It is common to have lumps from injections into the lips due to swelling. It is very early at this stage to determine whether the lump if filler or swelling. I would recommend that you go back to your practitioner to have this checked out.